# SDR UOIA2023012800005

- Difficulty date: January 28, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N907GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 340
- Aircraft time: 8,759 hours, 31,400 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,718 hours, 2,482 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankshaft
- Part number: 71668
- Part serial: NA
- Condition: Broken
- Location: Right Engine
- Part time: 8,218 hours, 2,482 cycles
- Component: Engine, Lyc, O540
- Component part number: O540E4C5
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AFTER LANDING IN CULEBRA, RIGHT ENGINE QUIT ON TAXI TO THE RAMP. ENGINE WAS INSPECTED AND THE ENGINE CRANKSHAFT IDLE GEAR FOUND BROKEN. ENGINE WAS REMOVED AND REPLACED.
